# SDR DXTA2016032306210

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 14,968 hours, 9,403 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT FOUR LOCATIONS ON THE TAIL CONE UPPER SKIN, AROUND THE PERIPHERY OF THE DORSAL FAIRING.  ALL CORROSION DAMAGE WAS REMOVED BY BLENDING.  THE REMAINING THICKNESSES WERE MAPPED AT EACH SITE USING ULTRASOUND.  ACCOMPLISHED REPAIR DEFINITION S-750-0055 25RD, MAJOR REPAIR, REPAIR OF BAGGAGE DOOR & TAIL CONE CORROSION REPAIR DATED 3 15 2016 & FAA FORM 8100-9 DATED 3 16 2016.  ACCOMPLISHED REPAIR DEFINITION S-750-0055 21RD, MAJOR REPAIR, REPAIR OF TAIL CONE SKIN CORROSION REPAIR DATED 3 7 2016 & FAA FORM 8100-9 DATED 3 8 2016, WEIGHT & BALANCE WAS NOT AFFECTED.  PERTINENT DETAILS OF THE REPAIR ARE ON FILE AT THIS REPAIR STATION UNDER REVISION 32437.  VERIFIED REPAIR IS COMPLETE.
